Good Evening, I had genital warts back in 2006 and used


Q: Good Evening,

I had genital warts back in 2006 and used warticon to clear. This year i noticed a few white spots and thought the have come back and ordered warticon and ensured treatment however, i now have grey patches on my foreskin which seem to be spreading and had some itch on the glands. Spoke to 2 online doctors and they said fixed drug erruption. Went to my doctor and she said foreskin a bit tight and inflammed and bit of balanitis and prescibed mild steroid cream to no effect.
All patches do not hurt and flat and smooth, no bleeding or discharge. When having intercourse these patches seem to split open and fireskin swells and then heal after few days

Please help me.


A:   Hello,
Thanks for the query at ATD about your health care.
I have gone through your history and understand your concerns about it.

With your history and symptoms it is most likely due to allergic reaction to something like soap,water,perfumes products.

If they get resolve with the help of steroid than it can be an inflammatory reaction.
But before giving my opinion I would like to see the images of those patches.
Can you able to upload the image, so I could be able to give you a better opinion.

Hope to hear from you soon.
Good luck.

Comments / Follow Ups

Patient: Please see picture attached.

Also, after intercourse the foreskin has been swollen and the grey marks split. These the bith heal on their own after a few days.
Doctor: Hi,
I have seen your images and it is most likely due to balanitis caused by so many reasons.
You should avoid unprotected sex,maintain hygiene, take antibiotic and apply steroid cream to reduce inflammation.
You can take pain killer to reduce pain.
You should get your blood sugar test done.
Hope found useful.
Good luck.
Patient: I seem to be getting more. Should i go back to my doctor and ask for antibiotics as she only prescribed steroid cream?
I did have a blood test done around 3 months ago and everything was normal
Doctor: Hi,
If your symptoms get relieve with the help of steroid cream than there is no need of antibiotics but if symptoms persist after steroid application than you have to take antibiotics.
If your blood test are normal than there is no need of further testing.
Hopefully found useful.
Good luck.

Related Q&A

Q: Hi i have been having redness and swelling of my urethra, and also the skin underneath the head of my penis has becom...

Q: I have noticed some warts on my genitals, i once had one when i was 22 years old, and was removed by the doctor in my...

Q: About four months ago, a small mole I have had my entire life bled once. The amount was so slight that I didn't even ...

Q: I am posting a picture of a woman's scalp. The person suffers from MS even though I don't think that has anything to ...

Q: A few small bumps appeared on penis shaft. They are not itchy, not painful, skin colored. What could it be?


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon